RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 109, Number 3, Pages 347–356 (Mi tmf1232)  

This article is cited in 4 scientific papers (total in 4 papers)

On some set of elliptic solutions of the Boussinesq equation

A. O. Smirnov

St. Petersburg State Academy of Aerospace Equipment Construction

Abstract: An ansatz concerning Krichever curves is considered for two-periodic finite-gap solutions of the Boussinesq equation. These solutions are expressed in terms of equianharmonic elliptic Weierstrass $\wp$-functions. Examples are given.

DOI: https://doi.org/10.4213/tmf1232

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 109:3, 1515–1522

Bibliographic databases:

Received: 17.04.1996

Citation: A. O. Smirnov, “On some set of elliptic solutions of the Boussinesq equation”, TMF, 109:3 (1996), 347–356; Theoret. and Math. Phys., 109:3 (1996), 1515–1522

Citation in format AMSBIB
\Bibitem{Smi96}
\by A.~O.~Smirnov
\paper On some set of elliptic solutions of the Boussinesq equation
\jour TMF
\yr 1996
\vol 109
\issue 3
\pages 347--356
\mathnet{http://mi.mathnet.ru/tmf1232}
\crossref{https://doi.org/10.4213/tmf1232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1472473}
\zmath{https://zbmath.org/?q=an:0963.35172}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 109
\issue 3
\pages 1515--1522
\crossref{https://doi.org/10.1007/BF02073868}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XN86800003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1232
  • https://doi.org/10.4213/tmf1232
  • http://mi.mathnet.ru/eng/tmf/v109/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gesztesy, F, “Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - An analytic approach”, Bulletin of the American Mathematical Society, 35:4 (1998), 271  crossref  mathscinet  zmath  isi
    2. A. O. Smirnov, “Two-gap elliptic solutions of the Boussinesq equation”, Sb. Math., 190:5 (1999), 763–781  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Dickson, R, “Algebro-geometric solutions of the Boussinesq hierarchy”, Reviews in Mathematical Physics, 11:7 (1999), 823  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. Geng X., Wu L., He G., “Algebro-geometric constructions of the modified Boussinesq flows and quasi-periodic solutions”, Physica D-Nonlinear Phenomena, 240:16 (2011), 1262–1288  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:244
    Full text:77
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019